# SDR DALA1109209873

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL NR 61, 1 EA CORNER BROKEN OUT, PARTS RACK 22B. REMOVED DAMAGED AREA IAW SRM 53-01, FIG 4.  HFEC INSPECT IAW NDT SPM 06-10-01.001. NO CRACKS NOTED REPAIRED FLOOR PANEL IAW SRM 53-01, FIG 4, 51-10-4, 53-23-0, FIG 4. REQUIRED INSP COMPLETED.
